# SDR AALA202408294546

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 97,476 hours, 12,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED" NOTIFIED BY PILOTS EVACUATION SIGNAL HORN/SPEAKER BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
